Alert archive / Missouri / Heat Advisories in 2012

Heat Advisory 4, NWS Kansas City, MO

July 8, 20125 counties in Missouri; Linn County, Kansas

NWS Kansas City, MO issued this heat advisory at Jul 8, 2012, 3:23 AM CDT for 5 counties in Missouri; Linn County, Kansas. It took effect at Jul 8, 2012, 12:00 PM CDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Jul 8, 2012, 3:23 AM CDT (08:23 UTC)
In effect from
Jul 8, 2012, 12:00 PM CDT
Expired
Jul 8, 2012, 7:00 PM CDT
In force
7 hr
Issued by
NWS Kansas City, MO

Counties Linn County, KS, Bates County, MO, Cooper County, MO, Henry County, MO, Howard County, MO, Pettis County, MO

The radar

The Pleasant Hill radar (KEAX), 60 km from the middle of the area, began a volume at 08:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 8.4 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2012-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 205 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2012-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -17 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
205 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
3326 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-17 m²/s²
0-3 km storm-relative helicity
-30 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

623 
WWUS73 KEAX 080823
NPWEAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
323 AM CDT SUN JUL 8 2012

...DANGEROUS HEAT WILL CONTINUE THROUGH SUNDAY AFTERNOON...

.WHILE TEMPERATURES WILL BE COOLER TODAY DUE TO INCREASED CLOUD
COVER...HIGHER AMOUNTS OF MOISTURE WILL COMBINE WITH TEMPERATURES IN
THE UPPER 90S TO PRODUCE HEAT INDEX VALUES IN THE 100 TO 105 DEGREE
RANGE IN AREAS GENERALLY SOUTH OF HIGHWAY 50 THROUGH PORTIONS OF EAST
CENTRAL KANSAS AND WEST CENTRAL AND CENTRAL MISSOURI. A COLD FRONT
WILL MOVE ENTIRELY THROUGH THE AREA BY LATER TODAY BRINGING AN END TO
THIS OPPRESSIVE HEAT WAVE.

KSZ060-MOZ040-045-046-053-054-081630-
/O.NEW.KEAX.HT.Y.0004.120708T1700Z-120709T0000Z/
LINN KS-HOWARD-PETTIS-COOPER-BATES-HENRY-
INCLUDING THE CITIES OF...MOUND CITY...FAYETTE...NEW FRANKLIN...
SEDALIA...BOONVILLE...BUTLER...RICH HILL...CLINTON
323 AM CDT SUN JUL 8 2012

...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN KANSAS CITY/PLEASANT HILL HAS
ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO
7 PM CDT THIS EVENING. 


* TEMPERATURES: AFTERNOON TEMPERATURES WILL CLIMB INTO THE UPPER 90S
  WITH HEAT INDICES BETWEEN 100 AND 105.

* IMPACTS: WITH NO REAL COOL DOWN FROM THE PREVIOUS WEEKS HEAT...THE 
  ACCUMULATIVE EFFECTS OF PROLONGED HOT CONDITIONS WILL LEAD TO AN
  INCREASED RISK OF HEAT-RELATED ILLNESS. DRINK PLENTY OF
  WATER...STAY IN AN AIR- CONDITIONED ROOM...STAY OUT OF THE
  SUN...AND CHECK UP ON NEIGHBORS...THE ELDERLY...AND PETS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE.
DRINK PLENTY OF WATER...AVOID CAFFEINATED...ALCOHOLIC OR HIGH
SUGAR CONTENT BEVERAGES...STAY IN AN AIR-CONDITIONED ROOM...STAY
OUT OF THE SUN...AND CHECK UP ON NEIGHBORS...THE ELDERLY...AND
PETS.

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
LATE EVENING.  KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND
HEAT STROKE.  WEAR LIGHT COLORED...LIGHT WEIGHT AND LOOSE FITTING
CLOTHING WHEN POSSIBLE.

TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION...AND SEEK
EMERGENCY ASSISTANCE.  HEAT STROKE IS AN EMERGENCY - CALL
9 1 1 IMMEDIATELY.

&&

$$

CDB
2 follow-up statements
970 
WWUS73 KEAX 081607
NPWEAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1107 AM CDT SUN JUL 8 2012

...DANGEROUS HEAT WILL CONTINUE THROUGH SUNDAY AFTERNOON...

.WHILE TEMPERATURES WILL BE COOLER TODAY DUE TO INCREASED CLOUD
COVER...HIGHER AMOUNTS OF MOISTURE WILL COMBINE WITH TEMPERATURES
IN THE MID TO UPPER 90S TO PRODUCE HEAT INDEX VALUES IN THE 100 TO
105 DEGREE RANGE ACROSS AREAS GENERALLY SOUTH OF HIGHWAY 50 THROUGH
PORTIONS OF EAST CENTRAL KANSAS...WEST CENTRAL AND CENTRAL MISSOURI.
COOLER AIR WILL PUSH THROUGH THE EXTENT THE AREA BY LATE TODAY...
BRINGING AN END TO THIS OPPRESSIVE HEAT WAVE TONIGHT.

KSZ060-MOZ040-045-046-053-054-090000-
/O.CON.KEAX.HT.Y.0004.120708T1700Z-120709T0000Z/
LINN KS-HOWARD-PETTIS-COOPER-BATES-HENRY-
INCLUDING THE CITIES OF...MOUND CITY...FAYETTE...NEW FRANKLIN...
SEDALIA...BOONVILLE...BUTLER...RICH HILL...CLINTON
1107 AM CDT SUN JUL 8 2012

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

A HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. 

* TEMPERATURES: AFTERNOON TEMPERATURES WILL CLIMB INTO THE MID TO
  UPPER 90S WITH HEAT INDICES BETWEEN 100 AND 105.

* IMPACTS: WITH NO REAL COOL DOWN FROM THE PREVIOUS WEEKS HEAT...THE
  ACCUMULATIVE EFFECTS OF PROLONGED HOT CONDITIONS WILL LEAD TO AN
  INCREASED RISK OF HEAT-RELATED ILLNESS. DRINK PLENTY OF
  WATER...STAY IN AN AIR- CONDITIONED ROOM...STAY OUT OF THE
  SUN...AND CHECK UP ON NEIGHBORS...THE ELDERLY...AND PETS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE.
DRINK PLENTY OF WATER...AVOID CAFFEINATED...ALCOHOLIC OR HIGH
SUGAR CONTENT BEVERAGES...STAY IN AN AIR-CONDITIONED ROOM...STAY
OUT OF THE SUN...AND CHECK UP ON NEIGHBORS...THE ELDERLY...AND
PETS.

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
LATE EVENING.  KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND
HEAT STROKE.  WEAR LIGHT COLORED...LIGHT WEIGHT AND LOOSE FITTING
CLOTHING WHEN POSSIBLE.

TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION...AND SEEK
EMERGENCY ASSISTANCE.  HEAT STROKE IS AN EMERGENCY - CALL
9 1 1 IMMEDIATELY.

&&

$$
014 
WWUS73 KEAX 082359
NPWEAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
659 PM CDT SUN JUL 8 2012



KSZ060-MOZ040-045-046-053-054-090100-
/O.EXP.KEAX.HT.Y.0004.000000T0000Z-120709T0000Z/
LINN KS-HOWARD-PETTIS-COOPER-BATES-HENRY-
INCLUDING THE CITIES OF...MOUND CITY...FAYETTE...NEW FRANKLIN...
SEDALIA...BOONVILLE...BUTLER...RICH HILL...CLINTON
659 PM CDT SUN JUL 8 2012

...HEAT ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING...

THE HEAT ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING. 

A COLD FRONT HAS PUSHED THROUGH THE REGION AND INTO SOUTHERN MISSOURI
THIS EVENING. AS A RESULT COOLER AIR IS EXPECTED TO FILTER INTO THE
REGION THROUGH THE NEXT COUPLE OF DAYS.

$$

MJM

What forecasters said that day

The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this heat advisory went out at Jul 8, 12:34 AM CDT, 2 hours 49 minutes earlier.

Area forecast discussion, Jul 8, 12:34 AM CDT, 2 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1234 AM CDT SUN JUL 8 2012

...UPDATED AVIATION DISCUSSION...

.UPDATE...
/755 PM CDT Sat Jul 7 2012/

Two significant outflow boundaries are converging across central
portions of the forecast area this evening. The first has been
surging northwestward out of the Lake of the Ozarks region, and has
made it into northwest portions of the KC metro to near Moberly.
Winds along this feature have been gusting around 35 mph from the
southeast, with temps dropping 10-15 degrees into the upper 80s and
lower 90s. Thunderstorm activity has been pulsing quickly up and then
back down along and behind this gust front, mainly across southwest
portions of the forecast area. General trend has been for this
activity to decrease in coverage and intensity, and that should
continue through the evening with most convection across that area
dying down by sunset.

Second boundary is sliding southward to near US 36, where isolated
storms have developed this evening along a weak front over northern
MO. Some of this activity has produced brief severe wind gusts over
northern MO, though the general trend has been for these storms to
weaken as well. Still can't rule out a strong storm or two,
especially across the Macon/Jacksonville areas where the airmass is
still unstable.

Airmass between these two boundaries remains very hot and slow to
cool off (still 100 at MCI at 7:45 PM!), but this hot corridor
continues to narrow and will be gone within the next few hours as the
boundaries collide. Therefore went ahead and let the entire NPW
expire as planned at 7 pm. While the excessive temperatures are
coming to an end, there is actually a surge of high dewpoints in the
70-80 range coming into northern MO behind the front. This is likely
making it feel even *more* uncomfortable despite the fact that a cold
front went through. These high dewpoints are forecast to spread
southward toward the I-70 corridor overnight which will keep
conditions muggy and uncomfortable, particularly in urban portions of
KC which may not drop out of the lower 80s. Thus, while the heat
products are expiring as heat indices fall below criteria, it should
be noted that overnight conditions will still be conducive to heat
stress for those without A/C.

Hawblitzel

&&

.DISCUSSION...

Tonight through Tuesday...

A few isolated thunderstorms have developed along a slow moving
surface cold front in far northwest Missouri this afternoon. Any
additional development late this afternoon and this evening should
remain along or just behind the surface boundary, as the best
instability and moisture resides behind the front. Very minimal
shear and nearly stationary storm motion will hinder the development
of strong updrafts, but a few stronger storms are not completely out
of the question. The main concern with any robust thunderstorms that
develop will be downburst straight-line wind gusts, as indicated by
DCAPE values in excess of 2000 J/kg across the majority of the
forecast area. This initial storm development should be fairly
isolated with a surface-based capping inversion still present, and
may not persist after sunset as surface forcing decreases. However,
additional development is possible late this evening along the
925-850 hPa boundary, which strengthens during the night. Severe
weather can't be entirely ruled out after sunset, but will become
increasingly unlikely as storms become elevated.

Without any strong upper level forcing, the surface front will have
difficulty making southward progress across the forecast area; thus
precipitation chances, while low, will persist into Sunday, Sunday
night, and Monday morning. The best chance for precipitation may be
Sunday afternoon in the southern third of the CWA as instability
rebuilds along and behind the boundary; however, rain chances remain
less than 50 percent through the forecast period. The cold front
should finally exit the area on Monday morning, and precipitation
chances will end by Monday afternoon.

Behind the front, temperatures will be significantly cooler than the
last several weeks with the longwave ridge retrograding to the west
and northwest flow reinforcing more seasonable temperatures. Raised
highs a bit on Sunday to account for slower progress of the cold
front, but kept highs mainly in the upper 80's to lower 90's for
Monday and Tuesday as the cooler airmass settles into the region.

Medium Range (Wednesday through Saturday)...

The remainder of the forecast period looks dry, with a weak upper
level jet and no discernible shortwaves riding down the ridge to the
west. Temperatures will warm very slowly as the flow gradually
becomes more zonal, but should remain within a few degrees of normal
highs for this time of year.

Laflin

&&

.FIRE WEATHER...

Several months of precipitation deficits combined with extremely hot
temperatures in the last week has left the area in a severe drought.
Vegetation around the region is under intense stress from the drought
and with afternoon and early evening humidity values in the lower to
middle 20 percent range, fire danger will continue to be heightened
through this evening. However, winds will remain below red flag
conditions in the 5 to 10 mph range through this evening.

CDB

&&

.CLIMATE...

Hottest Temps Kansas City Since 1980
------------------------------------

109 8/29/1984
107 8/2/2011
106 8/21/2003, 9/2/2000, 7/30/1980, 7/15/1980, 7/14/1980
105 7/7/2012, 6/28/2012, 8/18/2003, 8/31/2000

Kansas City Record Highs
------------------------
July 7: 105F in 1939...tied today

St. Joseph Record Highs
-----------------------
July 7: 101F in 1989...broken today with a high of 103

CDB

&&

.AVIATION...

For the 06Z TAFs...Thunderstorms have developed across northern
Missouri but are moving little and have begun to weaken. That being
said the terminals will remain VFR and dry through the overnight
with sct mid level clouds and light winds. A stalled frontal
boundary is along a IRK-MCI line tonight and is expected to move
little. Thunderstorms may redevelop along this front again this
afternoon but will be wdly scattered enough to keep mention out of
the TAFs for now however, can not completely be ruled out. Otherwise
expect VFR conditions through the daytime hours with scattered mid
level clouds and broken cirrus. Winds will pick up out of the
northeast between 5-10kts this morning.

73

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

WFO EAX
Hazardous weather outlook, Jul 7, 6:55 PM CDT, 8 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
655 PM CDT SAT JUL 7 2012

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-081215-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
655 PM CDT SAT JUL 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS
MUCH OF THE AREA THIS EVENING AS A COLD FRONT MOVES INTO REGION.
THESE STORMS WILL BE GENERALLY SHORT-LIVED...BUT COULD PRODUCE BRIEF
DAMAGING WIND GUSTS ESPECIALLY OVER NORTH CENTRAL MISSOURI.

WHILE TEMPERATURES REMAIN IN THE LOWER 100S EARLY THIS EVENING ACROSS
NORTHEAST KANSAS AND NORTHERN MISSOURI...COOLER AIR BEHIND THE COLD
FRONT AND FROM NEARBY THUNDERSTORMS WILL BRING AN END TO THE
EXCESSIVE HEAT LATER THIS EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ISOLATED TO SCATTERED THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH
SUNDAY NIGHT...MAINLY SOUTH OF A KANSAS CITY TO MOBERLY LINE. THE
THREAT OF SEVERE WEATHER IS LOW WITH THIS ACTIVITY...THOUGH A FEW
STORMS COULD PRODUCE GUSTY WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT DAMAGING WINDS THIS EVENING.
OTHERWISE SPOTTER ACTIVATION IS NOT EXPECTED THROUGH NEXT WEEK.

HAWBLITZEL

In the hours before

Special weather statement, Jul 7, 11:15 PM CDT, 4 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1115 PM CDT SAT JUL 7 2012

MOZ012-080430-
ANDREW MO-
1115 PM CDT SAT JUL 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ANDREW COUNTY UNTIL 1130
PM CDT...

AT 1112 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR SAVANNAH...MOVING NORTHWEST AT 5 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  SAVANNAH.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3995 9485 3997 9481 3997 9475 3994 9472
      3990 9474 3988 9477 3988 9482 3991 9486
TIME...MOT...LOC 0415Z 143DEG 3KT 3993 9480

CDB
Special weather statement, Jul 7, 11:23 PM CDT, 4 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1123 PM CDT SAT JUL 7 2012

MOZ012-080445-
ANDREW MO-
1123 PM CDT SAT JUL 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ANDREW COUNTY UNTIL 1145
PM CDT...

AT 1121 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR UNION STAR...OR 10 MILES EAST OF
SAVANNAH...MOVING NORTH AT 5 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF EASTERN ANDREW COUNTY.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3994 9470 3997 9471 3999 9466 3999 9461
      3992 9461 3991 9467
TIME...MOT...LOC 0423Z 166DEG 4KT 3994 9465

CDB
Special weather statement, Jul 7, 11:25 PM CDT, 3 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1125 PM CDT SAT JUL 7 2012

MOZ013-080445-
DE KALB MO-
1125 PM CDT SAT JUL 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DEKALB COUNTY UNTIL 1145
PM CDT...

AT 1121 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR MAYSVILLE...MOVING NORTH AT 5 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  MAYSVILLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3986 9441 3990 9442 3993 9437 3992 9430
      3988 9427 3984 9426 3982 9431 3982 9437
TIME...MOT...LOC 0425Z 166DEG 4KT 3987 9435

CDB
Special weather statement, Jul 7, 11:46 PM CDT, 3 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1146 PM CDT SAT JUL 7 2012

MOZ013-080515-
DE KALB MO-
1146 PM CDT SAT JUL 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DEKALB COUNTY UNTIL 1215
AM CDT...

AT 1144 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR MAYSVILLE...MOVING NORTHWEST AT 10 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF CENTRAL DEKALB COUNTY.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3993 9451 3998 9439 3988 9430 3983 9442
TIME...MOT...LOC 0446Z 143DEG 8KT 3990 9439

CDB
Special weather statement, Jul 8, 12:17 AM CDT, 3 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1217 AM CDT SUN JUL 8 2012

MOZ004-080545-
GENTRY MO-
1217 AM CDT SUN JUL 8 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GENTRY COUNTY UNTIL
1245 AM CDT...

AT 1210 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORM OUTFLOW WINDS WERE OCCURRING IN NORTHERN DEKALB
COUNTY AND ARE EXPECTED TO MOVE INTO SOUTHERN GENTRY COUNTY.

WIND GUSTS UP TO 55 MPH ARE EXPECTED AS THESE WINDS MOVE INTO GENTRY
COUNTY. WINDS MAY BE STRONGER AS THE THUNDERSTORM IN DEKALB
CONTINUES SO A WARNING MAY BE NEEDED. TAKE SHELTER IF THREATENING
WEATHER APPROACHES OR A WARNING IS ISSUED.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  KING CITY...FORD CITY AND DARLINGTON.

LAT...LON 4021 9440 4004 9432 4004 9455 4014 9461
      4016 9460
TIME...MOT...LOC 0515Z 137DEG 25KT 4002 9445

CDB
Special weather statement, Jul 8, 12:30 AM CDT, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1230 AM CDT SUN JUL 8 2012

MOZ013-080600-
DE KALB MO-
1230 AM CDT SUN JUL 8 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN DEKALB COUNTY UNTIL 100
AM CDT...

AT 1222 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ACROSS NORTHERN DEKALB COUNTY. THE STORMS WERE
SLOWLY MOVING TO THE NORTH AROUND 5 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF NORTHERN DEKALB COUNTY.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4004 9455 4004 9432 3996 9430 3996 9455
TIME...MOT...LOC 0530Z 167DEG 3KT 3999 9441

CDB

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 7:24 PM CDTSpecial Weather StatementEAXLinn36 min
Jul 7, 9:54 PM CDTSpecial Weather StatementEAXRandolph51 min
Jul 7, 11:15 PM CDTSpecial Weather StatementEAXAndrew15 min
Jul 7, 11:23 PM CDTSpecial Weather StatementEAXAndrew22 min
Jul 7, 11:25 PM CDTSpecial Weather StatementEAXDeKalb20 min
Jul 7, 11:46 PM CDTSpecial Weather StatementEAXDeKalb29 min
Jul 8, 12:03 AM CDTSevere Thunderstorm WarningEAXDeKalb27 min
Jul 8, 12:17 AM CDTSpecial Weather StatementEAXGentry28 min
Jul 8, 12:30 AM CDTSpecial Weather StatementEAXDeKalb30 min
Jul 8, 10:52 AM CDTAreal Flood AdvisoryEAXLinn, Livingston6 hr
Jul 8, 1:25 PM CDTSpecial Weather StatementEAXHenry50 min
Jul 8, 3:43 PM CDTSpecial Weather StatementEAXLeavenworth32 min
Jul 8, 3:48 PM CDTSevere Thunderstorm WarningEAXLeavenworth27 min
Jul 8, 4:13 PM CDTSevere Thunderstorm WarningEAXJohnson, Leavenworth32 min

Nearby

Heat Advisories in Missouri, 2012Heat Advisories in Kansas, 2012Every heat advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.